Stable closed orbits in plane autonomous dynamical systems.
Journal für die reine und angewandte Mathematik, Tome 305 (1979), pp. 136-139
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Theorem of Poincare-Bendixson, Stable Closed Orbits in Plane Autonomous Dynamical Systems
@article{JRAM_1979__305_152082,
author = {Dieter Erle},
title = {Stable closed orbits in plane autonomous dynamical systems.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {136--139},
year = {1979},
volume = {305},
zbl = {0395.34054},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__305_152082/}
}
Dieter Erle. Stable closed orbits in plane autonomous dynamical systems.. Journal für die reine und angewandte Mathematik, Tome 305 (1979), pp. 136-139. http://geodesic.mathdoc.fr/item/JRAM_1979__305_152082/